TMI- quitting BC pills question - Mothering Forums

Forum Jump: 
 
Thread Tools
Old 05-27-2012, 06:59 AM - Thread Starter
 
kikimezz's Avatar
 
Join Date: Jul 2008
Posts: 185
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 1 Post(s)

I quit taking bc pills finally, get my body back to normal and natural. 10 days after I stopped I got this long super thick band of old dried blood that came out, it was super gross and nasty. But it got me thinking... can that be good for a body to hold that stuff in for a long time? Women that use BC pills for years and years never have a read cycle have the same thing probably. Is it healthy for a body to have that stuff inside?


Proud mama of 2 beautiful boys!! One born 2/2009 and the other 5/2011
kikimezz is offline  
Sponsored Links
Advertisement
 
Old 06-05-2012, 06:14 PM
 
begoniamama's Avatar
 
Join Date: Nov 2011
Posts: 143
Mentioned: 0 Post(s)
Tagged: 0 Thread(s)
Quoted: 0 Post(s)

i think your body reabsorbs most of it anyway - but good for you for getting off pills. it was hard for me when i first did it years ago - i got bad hormonal acne. bad. if you're interested in giving your body an extra chance to rebalance, look into Vitex/chasteberry. saved my butt the final (and last) time i quit the pill. no acne and cycles resumed normally immediately, with minimal pms.


homebirth.jpg intactlact.gif love of DH and mama to DS born 1/12

begoniamama is offline  
 

Tags
Family Planning
User Tag List

Thread Tools


Forum Jump: 

Posting Rules  
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is On
HTML code is Off
Trackbacks are On
Pingbacks are On
Refbacks are Off